Next Article in Journal
On the Nonlinear Transverse Vibrations and Stability of an Axially Accelerating Beam
Previous Article in Journal
Numerical Solution of Fuzzy Differential Equation
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1997, 2(2), 53-59; https://doi.org/10.3390/mca2020053

Analysis of a Bulk-Service Queueing-System Subject to Interruptions

Department of P.G. Studies and Research in Mathematics, M.S. College, Saharanpur (247001), India
Published: 1 August 1997
PDF [1753 KB, uploaded 1 April 2016]

Abstract

The present study depicts the behavior of mean queue length on failure service parameters and shows that the mean queue length is proportional to failure parameter while it varies inversely with repair parameters.
Keywords: Threshold phenomenon; stochastic behavior; poisson arrivals; bulk service steady state Threshold phenomenon; stochastic behavior; poisson arrivals; bulk service steady state
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Chandramouli, A.B. Analysis of a Bulk-Service Queueing-System Subject to Interruptions. Math. Comput. Appl. 1997, 2, 53-59.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top